# SDR MASA2012061334879

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 20,620 hours, 16,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FLOOR SUPPORT,  MAXIMUM BLENDED DEPTH IS .010 INCH (.040 INCH REMAINING THICKNESS).  REMOVED FASTENERS ON FRAME FLANGE AT FS 319 BETWEEN STR 27 AND STR 26L AND 26R IAW SRM 51-42-06-001-001-A01.
